RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 527–529 (Mi dan39037)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a basis system for analytic functions and its applications to the Abel–Goncarov problem

I. I. Ibragimov, È. I. Kasimov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (336 kB)

Bibliographic databases:

Document Type: Article
UDC: 512
Received: 30.09.1974

Citation: I. I. Ibragimov, È. I. Kasimov, “On a basis system for analytic functions and its applications to the Abel–Goncarov problem”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 527–529

Citation in format AMSBIB
\Bibitem{IbrKas75}
\by I.~I.~Ibragimov, \`E.~I.~Kasimov
\paper On a basis system for analytic functions and its applications to the Abel--Goncarov problem
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 527--529
\mathnet{http://mi.mathnet.ru/dan39037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0463444}
\zmath{https://zbmath.org/?q=an:0326.30001}


Linking options:
  • http://mi.mathnet.ru/eng/dan39037
  • http://mi.mathnet.ru/eng/dan/v222/i3/p527

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Ibragimov, N. I. Nagnibida, “The matrix method and quasi-power bases in the space of analytic functions in a disc”, Russian Math. Surveys, 30:6 (1975), 107–154  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019